# SDR HEEA0015965

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 206076036105
- Condition: Sticking
- Location: Hydraulic Sys
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC VALVE STICKS.
